# SDR MASA2015021612908

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 31,523 hours, 21,769 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOST THRUST WITH A HIGH ITT & VIBE CREW SHUTDOWN ENGINE IN FLIGHT, EMERGENCY WAS DECLARED.  THERE WAS NO BRACING BY PASSENGERS,  ACFT LANDED & TAXIED TO GATE WITHOUT INCIDENT.  ENGINE REPLACEMENT WILL BE REQUIRED DUE TO HIGH ITT.  THERE ARE NO VISUAL INDICATIONS OF CAUSE, NO FOD OR ICE.
